# SDR SWAA2022013175321

- Difficulty date: August 19, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 19,921 hours, 11,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS663; BAY 8L VAPOR BARRIER CRACKED / ACCOMPLISHED INTERIM REPAIR PER SRM 57-10-10-2R-2 REPAIR 2
